TARU PUBLICATIONS
Author

Nermen J. Khalel

Department of Mathematics, College of Computer Science and Mathematics, Tikrit University, Tikrit, Iraq

Published papers
2
Citations
2
Views
2,188
Downloads
484

Publications

2 papers
Open Access Research Article·pp. 2013–2018·Vol. 29, Issue 5May 2026

M-polynomial of prime graph of commutative ring Zp2, Z2p and Zpq

Nermen J. Khalel

Published Online: 22 May 2026DOI: 10.47974/JDMSC-2383

In this paper: This study examines the Mpolynomial defined by M(G; α, β) = ∑i ≤ j mij (G)αi βj of the prime graph associated with certain Commutative rings. The M-polynomial is a tool in graph theory that encodes de...

AbstractReferencesFull Text PDF (554 KB)Views: 184Downloads: 126Citations: 0
Open Access Research Article·pp. 1883–1887·Vol. 26, Issue 7Oct 2023

Associate graph of a commutative ring

Nermen J. Khalel, Nabeel E. Arif

Published Online: 30 Oct 2023DOI: 10.47974/JDMSC-1679

In this paper: In this study, a brand-new graph definition known Associate graph of a ring R denote Ass(R) is present, where the graph’s vertices stand in for R’s elements s.t, any two vertices α and β  merage by an...

AbstractReferencesFull Text PDF (383 KB)Views: 2,004Downloads: 358Citations: 2